# SDR 2008UALA00409

- Difficulty date: January 22, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 63,978 hours, 10,393 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MASTER CALL LIGHT ON EMERGENCY EXIT SIGN (ROW 15 RT SIDE) INOP.  RELAMPED LIGHT ON EMERGENCY EXIT SIGN.
